# SDR C2XA10IA275

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 26,683 hours, 25,910 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2541, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AND THE THRUST REVERSERS WOULD NOT DEPLOY ON LANDING. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE OPERATIONALLY TESTED THE THRUST REVERSERS WITH NO DEFECTS.  CLEANED THE LANDING GEAR PROX SENSORS, OPERATIONALLY TESTED THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
